|
This article is cited in 2 scientific papers (total in 2 papers)
In the Moscow Mathematical Society
Communications of the Moscow Mathematical Society
Exactly soluble cyclic Darboux q-chains
I. A. Dynnikov, S. V. Smirnov M. V. Lomonosov Moscow State University
Accepted: 23.09.2002
Citation:
I. A. Dynnikov, S. V. Smirnov, “Exactly soluble cyclic Darboux q-chains”, Russian Math. Surveys, 57:6 (2002), 1218–1219
Linking options:
https://www.mathnet.ru/eng/rm583https://doi.org/10.1070/RM2002v057n06ABEH000583 https://www.mathnet.ru/eng/rm/v57/i6/p183
1
CITATION
1
Total citation
0
Recent citations
0.29
Field Citation Ratio
n/a
Relative Citation Ratio
2
CITATIONS
2
Total citations
0
Recent citations
0.58
Field Citation Ratio
n/a
Relative Citation Ratio
|
Statistics & downloads: |
Abstract page: | 580 | Russian version PDF: | 238 | English version PDF: | 23 | References: | 102 | First page: | 3 |
|